# SDR DALA2025042703261

- Difficulty date: April 25, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142  CORROSION UNDERFLOOR STRUCTURE FRAME WEB LOC FR69 T0 FR70 AT LEVEL ST R 23L AT AFT GALLEY AREA.  REPLACED FRAME WEB AND FASTENERS LOCATED FR69 TO FR70 AT LEVEL STR23L AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND DWG: D53474180 ISSUE: AA RELEASE DATE: 09/SEP/24 TOOK MEASURE OF CRACK IS L= 0,742 INCH W= 0.416 INCH D= 0.027 INCH. REFER TO ORNRC 38/260 FOR INDIVIDUAL SIGN-OFF RII INSPECTION COMPLETE 2304886 AE388QC JOB COMPLETE. (LP: 0932889)
